Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took La for malaria, had vomiting sensation, intense pain in fallopian tubes with prolonged periods, bitter taste in mouth. What should be done?

Hello Doctor, three weeks ago i had malaria , so i took some drugs called La, its the malaria drug we receive at the hospital here in Malawi, i take it for three days as told by the doctor, after two days i finished taking the drugs, i started feeling like i want to vomit but i couldnt, then after a day i forced myself to vomit, which i did. On the same day i vomitted i started having my menstruation period which makes my pervic so much pain, but it was alittle, the i also started experiencing much pain in my fallopian tubes up to now three weeks and am still having the menstruation period and my mouth tastes bitter. Help me what is that? and what should i do?
Asked On : Thu, 11 Oct 2012
Answers:  0 Views:  39 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor